Advances in Theoretical and Mathematical Physics

Volume 15 (2011)

Number 5

Super Yangian of superstring on AdS$_5\times {\rm S}^5$ revisited

Pages: 1485 – 1501

DOI: http://dx.doi.org/10.4310/ATMP.2011.v15.n5.a6

Authors

Machiko Hatsuda (Juntendo University, Chiba, Japan)

Kentaroh Yoshida (KEK, Tsukuba, Ibaraki, Japan)

Abstract

We construct infinite number of conserved nonlocal chargesfor type IIB superstring on the AdS$_5\times$S$^5$ spacein the conformal gauge without assuming any $\kappa$ gauge fixing,and show that they satisfy the super \hbox{Yangian} algebra.The resultant algebra is the same as our previous work,where a special gauge was assumed in such a way thatthe Noether current satisfies a flatness condition.However the flatness condition for the Noether current of a superstringon the AdS space is broken in general.We show that the anomalous contribution is absorbed into the currentwhere fermionic constraints play an essential role, anda resultant conserved nonlocal charge has different expressionsatisfying the same super Yangian algebra.

Full Text (PDF format)